# SDR SWAA2015060240284

- Difficulty date: April 25, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Part number: 6551524
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FRONT SPAR AFT LUG FACE CORRODED.  REPAIRED LUG FACE IAW EA.
